# SDR CA120518004

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL120, THE LT ENGINE FLAMED OUT AND RELIT WITHIN 5 TO 7 SEC. THERE WERE NO COCKPIT WARNINGS AND NO FAULT CODES RECORDED. A REVIEW OF THE FLIGHT DATA RECORDER POINTS TOWARDS AN UNCOMMANDED AUTOFEATHER.  TROUBLESHOOTING IS ON-GOING AND FOCUSING ON THE AUTOFEATHER UNIT AND TORQUE SENSOR.
